# SDR CA190622005

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,101 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: L2913148A
- Condition: Malfunctioned
- Location: Nr 2 Cylinder
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING WARM UP OF ENGINE, PILOT NOTED AN ABNORMAL SOUNDING ENGINE AND HIGH MANIFOLD PRESSURE. THERE WERE A FEW SMALL BACK FIRES NOTED. AFTER INVESTIGATION IT WAS DETERMINED THAT THE EXHAUST VALVE ON THE #2 CYLINDER WAS STUCK. THE CYLINDER WAS RECENTLY REPLACED AND APPEARED TO HAVE A TIGHT EXHAUST VALVE GUIDE FROM MANUFACTURE. THE EXHAUST VALVE GUIDE HAS SINCE BEEN REAMED TO PROPER SPECS AS PER LYCOMING SB388C. (TC# 20190622005)
